# SDR YENA2022080800777

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 03479
- Aircraft time: 54,026 hours, 78,894 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Condition: Dirty
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#788, SXM-JFK. 'DESCENDING THROUGH 7000 TO 5000 FEET STRONG MUSTY DIRTY SOCK SMELL DETECTED BY BOTH PILOTS. NO ODOR IN CABIN, ODOR WS COMING FROM COCKPIT VENTS. TURNED OFF PACK 1 AND THE ODOR WENT AWAY. LAST ODOR EVENT ON 7-14-22; PERFORMED LEVEL A DECONTAMINATION ON THE ECS USING APU AND ENGINE BLEED IAW AMM 21-00-00-615-802A. NO ODOR IS PRESENT. INSPECT APU AND ENGINE, NO OIL LEAKS PRESENT. A/C OK FOR CONTINUE SERVICE PER INFO NOTICE 2-17-T0151.'
